# SDR 04FDEA00567

- Difficulty date: March 4, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46636
- Aircraft time: 64,982 hours, 20,226 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-73884 WINGS - LT OUTBOARD FLAP, OUTBOAD HINGE BRACKET CORROSION REPAIR (P/N ARC0503).  COMPLIED WITH EA 8-5740-73884 WINGS - LT OUTBOARD FLAP, OUTBOARD HINGE BRACKET CORROSION REPAIR (P/N ARC0503) AT MAE.
